Localisation of a commutativity condition for s -unital rings.

Perić, Veselin

Mathematica Pannonica (1994)

  • Volume: 5, Issue: 2, page 281-297
  • ISSN: 0865-2090

How to cite


Perić, Veselin. "Localisation of a commutativity condition for -unital rings.." Mathematica Pannonica 5.2 (1994): 281-297. <http://eudml.org/doc/228779>.

author = {Perić, Veselin},
journal = {Mathematica Pannonica},
keywords = {commutativity theorems; commutator constraints},
language = {eng},
number = {2},
pages = {281-297},
publisher = {University of Miskolc},
title = {Localisation of a commutativity condition for -unital rings.},
url = {http://eudml.org/doc/228779},
volume = {5},
year = {1994},

AU - Perić, Veselin
TI - Localisation of a commutativity condition for -unital rings.
JO - Mathematica Pannonica
PY - 1994
PB - University of Miskolc
VL - 5
IS - 2
SP - 281
EP - 297
LA - eng
KW - commutativity theorems; commutator constraints
UR - http://eudml.org/doc/228779
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.